A 7-year-old, castrated male, domestic shorthair cat presented with generalized exfoliative dermatitis, lethargy, anorexia and weight loss. Multiple skin scrapings taken at the time did not reveal any abnormalities. Skin histopathological examination was consistent with sebaceous adenitis or exfoliative dermatitis caused by an underlying thymoma (thymoma-associated feline exfoliative dermatitis). Thoracic radiographs revealed a cranial mediastinal mass, which was removed surgically. Histopathological examinations indicated that it was a thymoma. Within 90 days of surgery, the cutaneous signs h
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A 6-year-old Caucasian girl experienced a generalized erythematous skin rash during carbamazepine therapy. Over the next four days the eruption worsened into erythroderma with fever and generalized lymphadenopathy. Routine laboratory studies revealed increased serum levels of liver enzymes and eosinophilia. Immunologic reactivity to the anticonvulsant carbamazepine and its analogs was investigated both in vivo and in vitro by patch tests and lymphocyte proliferation assays, respectively.
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Drug induced renal failure is a serious, potentially, fatal illness that is preventable. Hypersensitivity reactions involving the kidneys can occur with any of the penicillin groups. However, there are few reports in the literature of ampicillin as a cause of acute interstitial nephritis. In the following case report, a patient developed acute interstitial nephritis with renal failure and exfoliative dermatitis following ampicillin therapy. The diagnosis was based on the rapid onset of renal failure, presence of eosinophilia, skin rash, and characteristic renal biopsy finding, following the ad
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.